In this paper, we attempt to study spatially homogeneous Bianchi type-I cosmological models in f(R) theory of gravity. The exact solutions of the Einstein’s field equations (EFEs) have been obtained by assuming that the expansion θ is proportional to the shear δ and by using a special form of Hubble parameter (HP). Here we find two exact solutions by using the variation law of H based on two different values of n. The physical and geometrical properties of these models have been discussed and the function f(R) of the Ricci scalar R is obtained for each case.
Hasmani, A. H. and Al-Haysah, Ahmed M.
Exact Solutions for Bianchi Type-I Cosmological Models in f(R) Theory of Gravity,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
1, Article 22.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss1/22